AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
  Crypto Privacy  
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree1Likes

Reply
 
LinkBack Thread Tools Display Modes
I keep getting hard lumps at injection sites
Old
  (#1)
Registered User
 
Online
Posts: 32
Join Date: Oct 2011
I keep getting hard lumps at injection sites - 07-28-2018, 05:50 PM

Hey guys hope you can help me out. As the title says I keep getting hard lumps at every site I inject. Glutes, thighs, and shoulders. Itís literally a pain in the ass to sit down or bend my leg normally. None of these sites are infected for sure. No redness, itís just a hard lump the size of a golf ball.
Iíve been doing this for over 10 years and this is a recent problem within the last few months. Iíve used the same sponsor for years and his stuff is legit. Itís even been tested on this board.
I usually mix npp with sust when I inject.
Does anyone have any ideas that may help?
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
Offline
Posts: 2,376
Join Date: Feb 2012
Location: USA
07-28-2018, 06:07 PM

Quote:
Originally Posted by Dyers Eve View Post
Hey guys hope you can help me out. As the title says I keep getting hard lumps at every site I inject. Glutes, thighs, and shoulders. Itís literally a pain in the ass to sit down or bend my leg normally. None of these sites are infected for sure. No redness, itís just a hard lump the size of a golf ball.
Iíve been doing this for over 10 years and this is a recent problem within the last few months. Iíve used the same sponsor for years and his stuff is legit. Itís even been tested on this board.
I usually mix npp with sust when I inject.
Does anyone have any ideas that may help?
What needle size do you use? The deeper the better if you want to avoid lumps.
   
Reply With Quote
Old
  (#3)
Registered User
 
Online
Posts: 32
Join Date: Oct 2011
07-28-2018, 06:20 PM

Quote:
Originally Posted by striffe View Post
What needle size do you use? The deeper the better if you want to avoid lumps.
25g 1.5 inch. I go deep.
   
Reply With Quote
Old
  (#4)
Registered User
 
Online
Posts: 70
Join Date: Sep 2017
07-28-2018, 07:29 PM

How many ml per shot? How much time in seconds does it take you to shoot that amount? Do you warm up the oil? Do you massage or warm up (say with hot shower) the muscle to be injected? Do you reckon you have accumulated scar tissue in your common injection spots?
   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
Online
Posts: 3,257
Join Date: Mar 2014
07-28-2018, 07:50 PM

I know silly- and just a shot in the dark - but - make sure your completely done injecting before pulling out.
That's the only time I get knots like that
Or llike others say
injecting to fast?
Scar tissue?
Supplier changed something?
Or your body chemistry changed?
That's all I got
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Online
Posts: 8
Join Date: Sep 2009
07-28-2018, 08:32 PM

Maybe an allergic reaction to the carrier oil or too much benzyl alcohol used?
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Online
Posts: 8
Join Date: Sep 2009
07-28-2018, 08:33 PM

Have you tried diluting with sterile oil (e.g., gso)?
   
Reply With Quote
Old
  (#8)
Registered User
 
Online
Posts: 84
Join Date: Mar 2018
07-28-2018, 08:35 PM

I typically only get the lump if I inject too fast. But Iíve also got it from gear that probably had a little bacteria in it or the solvents were a bit high. it would get hard and hot for about a week.


Sent from my iPad using Tapatalk
   
Reply With Quote
Old
  (#9)
Banned
 
Offline
Posts: 747
Join Date: Jan 2015
Location: midwest
07-29-2018, 01:16 AM

It sounds like your hitting scar tissue. I would inject in an unfamiliar area!
   
Reply With Quote
Old
  (#10)
AnaSCI VET / Donating Member
 
Sully's Avatar
 
Offline
Posts: 3,298
Join Date: Dec 2012
07-29-2018, 10:04 AM

I’ve gotten them from time to time. Nothing major to worry about. I’ve never been able to figure out any rhyme or reason why they occur, though. Mine typically disappear in 1-2 weeks.


GearPro Rep
[email protected]


It is the mark of an educated mind to be able to entertain a thought without accepting it- Aristotle
   
Reply With Quote
Old
  (#11)
Donating Member
 
Online
Posts: 236
Join Date: Mar 2018
07-29-2018, 11:58 AM

Quote:
Originally Posted by Gambel View Post
Maybe an allergic reaction to the carrier oil or too much benzyl alcohol used?


I think you are correct. Iíve only had this problem a few time. Itís not the depth I go subq now and have never had a lump. Definitely an allergic reaction.
   
Reply With Quote
Old
  (#12)
AnaSCI VIP
 
Online
Posts: 1,394
Join Date: Oct 2012
07-29-2018, 12:52 PM

Probably the oil..there is reason Pharma uses what they do.

Ak
   
Reply With Quote
Old
  (#13)
Donating Member
 
Online
Posts: 63
Join Date: Jun 2017
07-29-2018, 02:04 PM

has there been a change in carrier oil or solvents?

its possible to develop allergies over time. something you may not have reacted to in the past may give you a reaction today.
   
Reply With Quote
Old
  (#14)
Registered User
 
Online
Posts: 32
Join Date: Oct 2011
07-29-2018, 05:31 PM

Well today I sat on a heating pad for about 10 minutes and also warmed up sust and npp then injected. Massages for a few the. Sat on the pad about another 5 minutes. Tomorrow we will see what happens.
As some of you have noted it’s possible the carrier oil has changed. I will have to ask his rep.
If it is a change in oil I assume I’m allergic to it? Will it still work the same even if it is an allergic reaction?
   
Reply With Quote
Old
  (#15)
Donating Member
 
Online
Posts: 93
Join Date: Jun 2014
Location: Florida
07-30-2018, 09:05 AM

I have the same problem at times. It's hard to figure because it doesnt happen every shot, even on the same site. But then suddenly one shot and boom golf ball for a couple of weeks. I tend to alternate sites also but then it gets tough when its time to use that site again and it has a golf ball lump in it. If its the BA I usually can tell because I generally feel a bit crappy the day after the shot. The only thing that seems to help is to keep massaging that area throughout the day once it develops the lump.


--BIG MIKE
   
Reply With Quote
Old
  (#16)
Registered User
 
Viking's Avatar
 
Offline
Posts: 1,060
Join Date: Nov 2011
07-30-2018, 02:05 PM

It could be the oil. I would inject new sites just to be sure. Finding out any changes in the formula from your supplier will let you know as well.
   
Reply With Quote
Old
  (#17)
Registered User
 
Online
Posts: 29
Join Date: Aug 2018
08-05-2018, 07:49 PM

Are you mixing oil and water? Iíve found this to happen sometimes with test and l-car. Iíd also maybe reduce the volume of shots if they are large, maybe try to keep it under 2cc to start. Beyond that, when doing the shots recently Iíve had much better luck with slowly pushing g the oil in, say 1ml at a time and letting it rest, then slowly do the next ml and so on to completion. Then let it sit for minute or so prior to pulling out the pin.


Sent from my iPhone using Tapatalk
   
Reply With Quote
Old
  (#18)
Registered User
 
Offline
Posts: 26
Join Date: Aug 2018
08-21-2018, 02:35 PM

Gotta rub them out. I never did till recently. It works. Just deep tissue massage that thing till you want to cry. Then again tomorrow. Again. Eventually, they get absorbed.
Firemike36 likes this.
   
Reply With Quote
Old
  (#19)
AnaSCI VET / Donating Member
 
lycan Venom's Avatar
 
Online
Posts: 1,860
Join Date: Nov 2013
08-21-2018, 09:27 PM

Try a other injection spot and rub for 1-3mins after injection. All of the above opinions are correct as it can be a mix of the issues or 1 until you try other methods. Try getting the lumps next to your sciatic nerve, it fucking sucks. Try your deltoids instead of glutes and see what happens.. im assuming you are hitting the glutes rather than delts or quads.


Use code LycanVenom to get 5% off your next Synthetek Order.
   
Reply With Quote
Old
  (#20)
AnaSCI VIP
 
Online
Posts: 279
Join Date: Oct 2012
09-01-2018, 01:34 AM

could be one of two things.. you arent properly "relaxed" when taking the shot..or there is too much alcohol in the oil causing the reaction.. if there is too much alcohol that really isnt a bad thing... it means its sterile.. id sudgest when taking a glute shot... relax that leg completley... cross it over your other legs ankle and relax...
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 03:35 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.